Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Conjugations on complex manifolds and equivariant homotopy of $MU$


Author: Peter S. Landweber
Journal: Bull. Amer. Math. Soc. 74 (1968), 271-274
DOI: https://doi.org/10.1090/S0002-9904-1968-11917-2
MathSciNet review: 0222890
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah, K-theory and reality, Quart. J. Math. 17 (1966), 367-386. MR 206940
  • 2. G. E. Bredon, Equivariant stable stems, Bull. Amer. Math. Soc. 73 (1967), 269-273. MR 206947
  • 3. P. E. Conner and E. E. Floyd, Differentiable periodic maps, Springer-Verlag, Berlin, 1964. MR 176478
  • 4. P. E. Conner and E. E. Floyd, The relation of cobordism to K-theories, Springer Lecture Notes, Vol. 28, Springer, Berlin, 1966. MR 216511
  • 5. P. S. Landweber, Fixed point free conjugations on complex manifolds, Ann. Math. (to appear). MR 220317
  • 6. J. Levine, Spaces with involution and bundles over P, Amer. J. Math. 85 (1963), 516-540. MR 156349
  • 7. J. W. Milnor, On the cobordism ring and a complex analogue, Amer. J. Math. 82 (1960), 505-521. MR 119209
  • 8. J. W. Milnor, On the Stiefel-Whitney numbers of complex manifolds and of spin manifolds, Topology 3 (1965), 223-230. MR 180977
  • 9. R. E. Stong, Relations among characteristic numbers. I, Topology 4 (1965), 267-281. MR 192515


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11917-2

American Mathematical Society